RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Number Theory, 2018, Volume 14, Issue 4, Pages 1111–1134 (Mi ijnth3)  

Differences of subgroups in subgroups

I.D. Shkredovab

a Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, Russia, 119991
b IITP RAS, Bolshoy Karetny per. 19, Moscow, Russia, 127994

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work was supported by grant Russian Scientific Foundation RSF 14-11-00433. The author is grateful to Dmitry Zhelezov, Elena Solodkova, Andrew Granville for useful discussions and Peter Hegarty as well as Goteborg University and Chalmers University for their hospitality. Also I thank the referee for careful reading and advises.


DOI: https://doi.org/10.1142/S1793042118500690


Bibliographic databases:

ArXiv: 1508.03814
Document Type: Article
Received: 06.02.2016
Accepted:17.08.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ijnth3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019